EconPapers    
Economics at your fingertips  
 

Numerical and Statistical Approximation of Stochastic Differential Equations with Non-Gaussian Measures

Aleksander Janicki

in HSC Books from Hugo Steinhaus Center, Wroclaw University of Science and Technology

Abstract: This monograph is based on methods and numerical tools from such fields as theory of stochastic differential equations (SDEs), stochastic modeling in computational physics, engineering and mathematical finance, statistical estimation methods, and Monte-Carlo type approximations.

Date: 1996
Note: Published by HSC (www.im.pwr.wroc.pl/~hugo)
References: Add references at CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.im.pwr.wroc.pl/~hugo/RePEc/wuu/hsbook/HSBook9601.pdf Preface and sample chapter (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to kkm.im.pwr.edu.pl:443 (Bad file descriptor) (http://www.im.pwr.wroc.pl/~hugo/RePEc/wuu/hsbook/HSBook9601.pdf [301 Moved Permanently]--> https://kkm.im.pwr.edu.pl/~hugo/RePEc/wuu/hsbook/HSBook9601.pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wuu:hsbook:hsbook9601

Access Statistics for this book

More books in HSC Books from Hugo Steinhaus Center, Wroclaw University of Science and Technology Contact information at EDIRC.
Bibliographic data for series maintained by Rafal Weron ().

 
Page updated 2025-03-20
Handle: RePEc:wuu:hsbook:hsbook9601